# SDR SWAA011891

- Difficulty date: July 1, 2001
- Submitted: July 10, 2001
- Operation: Air carrier
- Aircraft: 081SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22730
- Aircraft time: 61,747 hours, 67,112 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104791
- Part serial: 7018
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND BOTH FWD DOOR EMERGENCY EVAC SLIDE EXTERIOR LIGHTS INOP.  REMOVED AND REPLACED EXIT LIGHT BATTERY PACK PER MM.
